advertisement
Question
Posted by: Leslie | 2011/10/10

Tummy pain

I suffer from headaches from time to time ussually the same time every month. I have been taking compral or disprin for it this month but have found that I have a terrible burning pain in my tummy after taking them. Is this a sign of an ulcer or gastritis? What can I take instead of asprin.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Leslie

It is a possible sign and I suggest that you consult your doctor for a referral to a gastroenterologist to have a gastroscopy done. You can take Panado for the headaches, as it is less irritating on the stomach.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement